Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Delayed periods, pregnant. Took mifigest, prestakind. Medication for complete safe abortion?

Hi Doctors My period get delayed by 10 . days . so I did a test and found positive. For that I took mifigest tab from mankind . on sunday night and took 2 . prestakind tab . on Tuesday night, also used 2 tabs in vagina . my period started . Tuesday latenight . the period is less in amount . could you please suggest me . how can get a clear flow . to . be safer.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question
The bleeding you’re complaining of is not your normal periods but this is due to the drugs which you have taken of abortion.
This bleeding can be light or heavy and is usually unpredictable.
So don’t worry for light periods.
Hope fully your next due periods will be normal.
Hope this answer your question.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor